@article{(Open Science Index):https://publications.waset.org/pdf/13046,
	  title     = {Differential Sandwich Theorems with Generalised Derivative Operator},
	  author    = {Maslina Darus and  Khalifa Al-Shaqsi},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, a generalized derivatives operator n
λ,βf
introduced by the authors will be discussed. Some subordination and
superordination results involving this operator for certain normalized
analytic functions in the open unit disk will be investigated. Our
results extend corresponding previously known results.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {2},
	  number    = {2},
	  year      = {2008},
	  pages     = {149 - 152},
	  ee        = {https://publications.waset.org/pdf/13046},
	  url   	= {https://publications.waset.org/vol/14},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 14, 2008},
	}